We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi ladies, I am new around here. I am currently doing a FET cycle. Our IVF was successful, and we now have an 8 month old son.
As part of the FET cycle, I started Lupron shots. Those I did during IVF, so I am familiar with them. Then Monday I added Estrace. That is new. About 12 hours after starting the pills I got the most horrendous headache.
Did any of you experience this with Estrace?
Did you find any creative ways of easing the pain?